# SDR ASAA2015102113440

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,588 hours, 8,833 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 08102002
- Condition: Not Reported
- Location: Cabin Pressure
- Part time: 28,588 hours, 8,833 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TECH SERVICES REQUEST REPLACE AFT OUTFLOW VALVE FOR BENCH TEST.  ACFT GROUNDED. REPLACED AFT OUTFLOW VALVE ASSEMBLY REF AMM 21-31-03.  OPS CHECKS GOOD.
